Alert archive / Connecticut / Heat Advisories in 2015
Heat Advisory 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this heat advisory at Jul 29, 2015, 3:26 AM EDT for Capitol Planning Region, Connecticut; Hampden County, Massachusetts. It took effect at Jul 29, 2015, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 29, 2015, 3:26 AM EDT (07:26 UTC)
- In effect from
- Jul 29, 2015, 12:00 PM EDT
- Expired
- Jul 29, 2015, 9:41 AM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The radar
The Boston radar (KBOX), 121 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
056 WWUS71 KBOX 290726 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 326 AM EDT WED JUL 29 2015 ...NEAR RECORD HEAT AND HIGH HUMIDITY WILL LEAD TO HIGH HEAT INDICES ACROSS THE CONNECTICUT VALLEY... CTZ002-MAZ011-291630- /O.NEW.KBOX.HT.Y.0002.150729T1600Z-150729T2300Z/ HARTFORD CT-EASTERN HAMPDEN MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...SPRINGFIELD 326 AM EDT WED JUL 29 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. * LOCATION...ACROSS THE GREATER HARTFORD/SPRINGFIELD METRO REGIONS. * HEAT INDEX VALUES...IN THE UPPER 90S TO 100 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 60S. * TIMING...THIS AFTERNOON. * IMPACTS...PROLONGED EXPOSURE TO HIGH HEAT AND HUMIDITY WILL RESULT IN HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. AVOID PROLONGED WORK IN THE SUN OR IN POORLY VENTILATED AREAS. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ENVIRONMENT...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$ MAZ023-024-291200- /O.NEW.KBOX.FG.Y.0015.150729T0726Z-150729T1200Z/ DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...VINEYARD HAVEN...NANTUCKET 326 AM EDT WED JUL 29 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * LOCATION...NANTUCKET AND MARTHAS VINEYARD. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * TIMING...EARLY THIS MORNING. * IMPACTS...HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY IS ISSUED WHEN DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS FOR AT LEAST 3 HOURS... RESULTING IN HAZARDOUS DRIVING CONDITIONS. MOTORISTS ARE ADVISED TO SLOW DOWN AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
688 WWUS71 KBOX 291026 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 626 AM EDT WED JUL 29 2015 ...NEAR RECORD HEAT AND HIGH HUMIDITY WILL LEAD TO HIGH HEAT INDICES ACROSS THE GREATER SPRINGFIELD AND HARTFORD AREAS... MAZ023-024-291130- /O.CAN.KBOX.FG.Y.0015.000000T0000Z-150729T1200Z/ DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...VINEYARD HAVEN...NANTUCKET 626 AM EDT WED JUL 29 2015 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE DENSE FOG ADVISORY. AREAS OF DENSE FOG HAVE BEGUN TO BURN OFF WITH VISIBILITIES RAPIDLY IMPROVING. THUS THE ADVISORY HAS BEEN CANCELLED. $$ CTZ002-MAZ011-291830- /O.CON.KBOX.HT.Y.0002.150729T1600Z-150729T2300Z/ HARTFORD CT-EASTERN HAMPDEN MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...SPRINGFIELD 626 AM EDT WED JUL 29 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * LOCATION...ACROSS THE GREATER HARTFORD/SPRINGFIELD METRO REGIONS. * HEAT INDEX VALUES...IN THE UPPER 90S TO 100 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 60S. * TIMING...THIS AFTERNOON. * IMPACTS...PROLONGED EXPOSURE TO HIGH HEAT AND HUMIDITY WILL RESULT IN HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. AVOID PROLONGED WORK IN THE SUN OR IN POORLY VENTILATED AREAS. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ENVIRONMENT...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
174 WWUS71 KBOX 291341 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 941 AM EDT WED JUL 29 2015 CTZ002-MAZ011-291445- /O.CAN.KBOX.HT.Y.0002.150729T1600Z-150729T2300Z/ HARTFORD CT-EASTERN HAMPDEN MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...SPRINGFIELD 941 AM EDT WED JUL 29 2015 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE HEAT ADVISORY. A HOT AFTERNOON IS STILL IN STORE FOR THE HARTFORD AND SPRINGFIELD METROPOLITAN AREA. HIGH TEMPERATURES SHOULD TOP OUT IN THE MIDDLE 90S WITH SIMILAR HEAT INDEX VALUES. WHILE IT WILL BE HOT...WE SHOULD FALL SHORT OF HEAT ADVISORY CRITERIA WHICH IS 100 DEGREES. NONETHELESS...IF YOU WORK OUTSIDE MAKE SURE TO DRINK PLENTY OF WATER. $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this heat advisory went out at Jul 29, 1:31 AM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 29, 1:31 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
131 AM EDT WED JUL 29 2015
.SYNOPSIS...
ISOLATED TO SCATTERED THUNDERSTORMS WILL COME TO AN END THIS
EVENING. OTHERWISE...HOT AND HUMID CONDITIONS EXPECTED THROUGH
THURSDAY. A COLD FRONT WILL BRING SCATTERED THUNDERSTORMS LATE
THURSDAY AND THURSDAY NIGHT. WARM AND LESS HUMID WEATHER IS
EXPECTED FRIDAY INTO THE WEEKEND. THERE WILL BE CHANCES FOR MORE
SHOWERS AND THUNDERSTORMS LATE THIS WEEKEND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
2 AM UPDATE...
OVERALL TREND IN THE FORECAST IS ON TRACK. DRY WEATHER PREVAILS
AS UPPER LEVEL RIDGING BEGINS TO TAKE HOLD OF THE REGION.
TEMPERATURES HAVE DROPPED A DEGREE OR TWO BUT ANTICIPATE LOW TEMPS
TO REMAIN IN THE UPPER 60S TO LOW 70S. ANOTHER MILD NIGHT AS
DEWPOINTS HAVE REACHED IN THE UPPER 60S TO LOW 70S AS WELL. THIS
LOW TEMPS/DEWPOINT SPREAD HAS ALLOWED FOG TO DEVELOP ACROSS SE
MASS/RI AND THE ISLANDS. EXPECT FOG TO SLOWLY INCREASE ESP IN
REGIONS THAT RECEIVED RAIN TODAY AND ALONG THE SOUTH COAST. MAY
NEED TO ISSUE A DENSE FOG ADV IF VSBYS DROP ANY LOWER...RIGHT NOW
MANY SITES ARE HOLDING AROUND 2-4SM.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
***HOT BUT DRY WEATHER ON WEDNESDAY***
UPPER LEVEL RIDING WILL BUILD ACROSS SOUTHERN NEW ENGLAND. THIS
SHOULD RESULT IN PARTLY TO MOSTLY SUNNY SKIES...DESPITE SOME
DIURNAL CUMULUS CLOUDS. 850 MB TEMPS AROUND +18C WILL YIELD HIGHS
BETWEEN 90 AND 95 ACROSS MOST OF THE REGION. WEAK PRESSURE GRADIENT
WILL RESULT IN TEMPS A BIT COOLER ALONG PORTIONS OF THE COAST.
WHILE THERE IS A LOW RISK OF A VERY ISOLATED
SHOWER/THUNDERSTORM...GIVEN UPPER LEVEL RIDGING OPTED FOR A DRY
FORECAST. EVEN IF ONE WERE TO HAPPEN IT PROBABLY WOULD BE VERY
BRIEF AND COVER SUCH A SMALL AREA OF OUR REGION...NOT WORTH A
MENTION AT THIS POINT.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
SYNOPTIC OVERVIEW AND MODEL PREFERENCES...
AS H5 CUTOFF LOW SETS UP ACROSS HUDSON BAY/ONTARIO/W QUEBEC AND A
NEGATIVE NAO PATTERN IN PLACE...A FAST UPPER FLOW WILL CONTINUE
ACROSS THE NORTHERN STREAM THROUGH THIS PERIOD. SHORT WAVES IN THIS
FLOW WILL BRING CHANCES FOR SHOWERS/THUNDERSTORMS...THOUGH TIMING OF
EACH INDIVIDUAL SYSTEM IS IN QUESTION BEYOND FRIDAY DUE TO THE FAST
FLOW. MAY START TO SEE THIS LONG WAVE PATTERN BREAK DOWN EARLY NEXT
WEEK...THOUGH LOW CONFIDENCE ON THIS TIMING THIS FAR OUT.
NOTED VERY GOOD CONTINUITY AND TIMING OF APPROACHING SYSTEM LATE
THIS WEEK AMONGST THE MEDIUM MODEL SUITE...THEN TIMING AND PLACEMENT
OF SYSTEMS THIS WEEKEND INTO EARLY NEXT WEEK IN QUESTION. SO...
WENT WITH A BLEND OF 12Z GFS/00Z ECMWF OP MODEL RUNS THROUGH FRIDAY
NIGHT...THEN TRANSITIONED OVER TO AN OVERALL BLEND OF AVAILABLE
GUIDANCE INCLUDING GEFS/ECENS LATER IN THE PERIOD WHICH GAVE GOOD
CONSISTENCY.
WEDNESDAY NIGHT...
WEAK SHORT WAVE RIDGING WILL CROSS THE REGION WED NIGHT. WILL SEE
SULTRY CONDITIONS...WHICH WILL LIKELY LEAD TO PATCHY FOG WHICH MAY
BECOME LOCALLY DENSE ALONG THE S COAST...CAPE COD AND THE ISLANDS
AFTER MIDNIGHT. EXPECT OVERNIGHT LOWS IN THE UPPER 60S TO LOWER
70S THOUGH A BIT MILDER IN THE URBAN CENTERS.
THURSDAY THROUGH FRIDAY NIGHT...
PRETTY VIGOROUS H5 SHORT WAVE MOVES ALONG IN W-NW FLOW ALOFT.
CURRENT TIMING SUGGESTS ARRIVING AFTER 18Z THU ACROSS THE E
SLOPES OF THE BERKSHIRES THAN PUSHING INTO THE CT VALLEY LATE IN
THE DAY. LOOKS LIKE MOST ACTION WILL OCCUR THU NIGHT INTO FRI AS
FRONT MOVES SLOWLY BUT STEADILY ACROSS. WITH GOOD PUSH OF DRIER
AIR BEHIND THIS FRONT...NOTING PWATS INCREASE TO 1.9 TO 2.1 INCHES
DURING THE NIGHT WITH HIGHEST VALUES ACROSS S COASTAL AREAS. ALSO
GOOD ELEVATED CONVECTION SIGNALS...WITH TQ VALUES IN THE LOW 20S
ALONG WITH K INDICES IN THE MID 30S. SPC HAS ALSO MENTIONED
MARGINALLY SEVERE CONDITIONS AS THE PRECIP MOVES INTO FAR WESTERN
AREAS LATE IN THE DAY. SOMETHING TO BE WATCHED.
HAVE LIKELY SHOWERS/SCT TSTMS MOVING ACROSS THE REGION OVERNIGHT.
ALSO USED ENHANCED WORDING FOR HEAVY RAINFALL.
EXPECT FRONT TO CLEAR THE COAST FRI MORNING. ISOLD THUNDER MAY
LINGER THROUGH MID MORNING AS BEST INSTABILITY MOVES OFFSHORE.
SOME SHOWERS MAY LINGER ACROSS THE CAPE AND ISLANDS UNTIL AROUND
MIDDAY THEN SHOULD EXIT. NOTING A BRIEF BREAK IN THE HUMID
CONDITIONS AS DEWPTS FALL BACK TO THE 50S AWAY FROM THE COAST.
TEMPS WILL STILL BE WARM THOUGH...WITH HIGHS MAINLY IN THE LOWER-
MID 80S.
FRIDAY NIGHT WILL BE DRY AND COMFORTABLE ESPECIALLY ACROSS
CENTRAL AND W MA INTO N CT. EXPECT LOWS IN THE 60S...THOUGH MAY
LINGER AROUND 70 ACROSS THE OUTER CAPE AND ISLANDS.
SATURDAY-SUNDAY...
NOTING ANOTHER DIP IN THE LONG WAVE TROUGH ACROSS THE GREAT LAKES
AS A SHORT WAVE MOVES IN THE UPPER FLOW. OPERATIONAL MODELS HAVING
TROUBLE HANDLING THIS FEATURE...THOUGH DOES LOOK LIKE THERE MAY BE
SOME ISOLD SHOWER/TSTM ACTIVITY AS WEAK FRONT CROSSES SAT NIGHT
INTO SUN MORNING. LOOKS LIKE BEST SHOT FOR NOW WILL BE ACROSS THE
CT VALLEY AND ALONG E COAST...THOUGH COULD SEE ISOLD ACTIVITY
ANYWHERE. SOMEWHAT LOWER CONFIDENCE DURING THIS TIMEFRAME.
MONDAY-TUESDAY...
THE H5 CLOSED LOW OVER HUDSON/JAMES BAYS HINTS IN SHIFTING SLOWLY
E ACROSS N QUEBEC DURING THIS TIMEFRAME...BUT STILL SEEING LONG
WAVE TROUGHING ACROSS THE GREAT LAKES. MAY SEE PERIODS OF
SHOWERS/TSTMS MAINLY DURING THE DAYLIGHT HOURS BOTH MON AND
TUE...THOUGH SOME QUESTION ON EXACT TIMING THIS FAR OUT. WILL
REMAIN WARM AND HUMID DURING THIS TIMEFRAME.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH WEDNESDAY AFTERNOON/...
TONIGHT...MODERATE CONFIDENCE. VFR FOR MANY SITES...HOWEVER
ANTICIPATE PATCHY DENSE FOG TO DEVELOP DROPPING SOME SITES DOWN
TO IFR OR EVEN LIFR. BEST SPOT WILL BE ACROSS THE CAPE...ISLANDS
AND SOUTH COAST WHERE DEWPOINTS ARE IN THE 70S.
WEDNESDAY INTO WEDNESDAY NIGHT...HIGH CONFIDENCE IN VFR
CONDITIONS. MAY SEE PATCHY FOG OVERNIGHT DROPPING CONDITIONS TO
IFR.
THURSDAY...VFR TO START CONDITIONS DROPPING TO MVFR IN -SHRA/TSRA
BETWEEN 18-00Z. A FEW STRONG STORMS ARE POSSIBLE.
KBOS TERMINAL...HIGH CONFIDENCE. SEA BREEZE DEVELOPS BETWEEN
14-15Z.
KBDL TERMINAL...HIGH CONFIDENCE.
OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...
THURSDAY NIGHT...MODERATE CONFIDENCE. PATCHY MVFR CIGS/VSBYS IN
SCATTERED SHOWERS/THUNDERSTORMS. LOCALLY HEAVY RAINFALL LIKELY...
ESPECIALLY ACROSS RI/SE MA AROUND OR AFTER MIDNIGHT. IMPROVING
CONDITIONS AFTER MIDNIGHT ACROSS N CENTRAL AND W MA INTO N CENTRAL
CT.
FRIDAY AND SATURDAY...MODERATE TO HIGH CONFIDENCE. LINGERING
SHOWERS/ISOLD THUNDERSTORMS AND PATCHY FOG ALONG S COAST...
OTHERWISE MAINLY VFR THROUGH THE REMAINDER OF FRIDAY THROUGH SAT.
ISOLD SHOWERS/TSTMS POSSIBLE SAT NIGHT WITH LOCAL MVFR CONDITIONS.
LOWER CONFIDENCE ON TIMING.
SUNDAY...MODERATE CONFIDENCE. MAINLY VFR.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /TONIGHT THROUGH WEDNESDAY AFTERNOON/...HIGH CONFIDENCE.
WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS
THROUGH WEDNESDAY AFTERNOON. MAIN CONCERN WILL BE A FEW STRONG TO
SEVERE STORMS ACROSS THE ADJACENT SOUTH COASTAL WATERS THROUGH 7 OR
8 PM. LOCALLY STRONG WIND GUSTS AND PERHAPS ISOLATED HAIL ARE THE
MAIN CONCERNS. ALSO...SOME PATCHY FOG IS POSSIBLE THIS EVENING NEAR
THE ISLANDS BUT VISIBILITIES SHOULD IMPROVE AFTER MIDNIGHT AS WINDS
TURN WEST.
OUTLOOK /WEDNESDAY NIGHT THROUGH SATURDAY/...
WEDNESDAY NIGHT AND THURSDAY...EXPECT LIGHT SW WINDS WED NIGHT
INTO THU...THEN PICKING UP DURING THU AFTERNOON. MAY SEE GUSTS TO
20 KT. SEAS 4 FT OR LESS. PATCHY FOG WED NIGHT INTO THU MORNING
LOWERING VSBYS.
THURSDAY NIGHT...SW WINDS GUSTING TO 20 KT MAINLY OVER THE OPEN
WATERS. SEAS REACHING AROUND 5 FT. PATCHY FOG ALONG WITH SCT
SHOWERS/TSTMS LOWERING VSBYS.
FRIDAY AND SATURDAY...COLD FRONT SLOWLY MOVES OFFSHORE. ANOTHER
WEAK FRONT MAY ENTER THE WATERS LATE SAT OR SAT NIGHT. SEAS OVER
THE OPEN WATERS UP TO AROUND 5 FT DURING FRI...SUBSIDING FRI
NIGHT BUT MAY BUILD AGAIN SAT NIGHT.
SUNDAY...WINDS AND SEAS BELOW SMALL CRAFT CRITERIA.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...AIR QUALITY ALERT FROM 11 AM THIS MORNING TO 11 PM EDT THIS
EVENING FOR MAZ017>024.
RI...AIR QUALITY ALERT FROM 11 AM THIS MORNING TO 11 PM EDT THIS
EVENING FOR RIZ005>008.
MARINE...NONE.
&&
SYNOPSIS...FRANK/EVT
NEAR TERM...DUNTEN
SHORT TERM...FRANK
LONG TERM...EVT
AVIATION...DUNTEN/EVT
MARINE...FRANK/EVTHazardous weather outlook, Jul 28, 9:28 PM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 928 PM EDT TUE JUL 28 2015 CTZ002>004-MAZ002>016-026-RIZ001>004-300130- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- 928 PM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PATCHY DENSE FOG MAY DEVELOP ACROSS THE AREA TONIGHT. DENSE FOG ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ017>024-RIZ005>008-300130- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 928 PM EDT TUE JUL 28 2015 ...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PATCHY DENSE FOG MAY DEVELOP ACROSS THE AREA TONIGHT. DENSE FOG ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-300130- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 928 PM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW STRONG THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:26 AM EDT | Dense Fog Advisory | BOX | Dukes, Nantucket | 3 hr |
| Jul 29, 3:41 PM EDT | Small Craft Advisory | BOX | 36 hr |
Nearby
Heat Advisories in Connecticut, 2015Heat Advisories in Massachusetts, 2015Every heat advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.